Wellbutrin Antidepressant: I am... - Erectile Dysfunct...

Erectile Dysfunction Support

1,557 members354 posts

Wellbutrin Antidepressant

magman38 profile image
magman38

I am currently taking Zoloft for the past 3 years. I want to change to Wellbutrin because my research shows it has the lowest effect on sex drive. I am not able to have a climax and think it is because of the Zoloft. I have no problem getting an erection, even at 79, but not able to have the climax. Anybody reply on their use of Wellbutrin in regard to sex drive? Thanks so much.

4 Replies
Hidden profile image
Hidden

This you would have to ask your prescribing physician, and/or a qualified urologist. I will testify that coming off of Zoloft was a literal nightmare, and I experienced withdrawal for quite a while. Hope that is not your case. But the effects of Wellbutrin may or may not be better for you -- as I discovered, few of the antidepressants worked for me; and even after being on them several years, began to be depressed, so why go through the cost of taking them? I'd also recommend getting your spiritual house in order; that contributes to one's well being, too. I'm still mildly depressed, but it is so much "circumstantial." How can one not be depressed if forever alone, don't wish to indulge in nor can identify with the immorality or shallowness and circus of "gay" (but have always been same gender attracted, but never meet anyone for even friendship), have no family, almost no money, and declining health, along with the ravages of prostate cancer treatment (destroyer of men)? Not a cheery situation. But at least I know where I am going after this gig is over..... (I'm 74; but still stay fairly fit at the Y, though not near built as I used to be, nor as well hung.)

BobJensen profile image
BobJensen in reply to Hidden

Thanks for sharing.

magman38 profile image
magman38 in reply to BobJensen

Thanks Bob

I take Wellbutrin. Also have noticed problems with climax since starting it

You may also like...